# SDR P5CA9600969

- Difficulty date: November 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Engine: Pwa JT9D7Q
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 38690113
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 28,733 hours
- Stage of operation: CR
- Nature of condition: Y
- Precautionary procedure: A, E, J

## Discrepancy

LOST POWER ON NR 1 ENGINE, OIL PRESSURE LIGHT CAME ON, SHUT DOWN ENGINE.  FOUND FUEL PUMP FAILED, METAL IN FUEL CONTROL UNIT, NO CONTAMINATION IN ENGINE VANE AND BLEED CONTROL FILTER.  REPLACED FUEL PUMP, FUEL CONTROL AND TT2 SENSOR PER BOEING MAINTENANCE MANUAL 73-21-01, 73-11-01, 73-21-04 AND 71-00-00 TEST 09.
